MathSciNet Relay Station
MathSciNet bibliographic data
MR3013761 49K10 (35A15 49J45 49J52)
Barbu, Viorel; Guo, Yanqiu; Rammaha, Mohammad A.; Toundykov, Daniel Convex integrals on Sobolev spaces. J. Convex Anal. 19 (2012), no. 3, 837–852.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement